# SDR AUS20021457

- Difficulty date: December 25, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Cfmint CFM567B2US
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156183
- Condition: Unserviceable
- Location: Anti-Ice Sys
- Part time: 2,159 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE NACELLE ANTI-ICE VALVE UNSERVICEABLE.
